Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Elliptic and parabolic BMO and Harnack’s inequality
HTML articles powered by AMS MathViewer

by Hugo Aimar PDF
Trans. Amer. Math. Soc. 306 (1988), 265-276 Request permission

Abstract:

We give a generalization of the John-Nirenberg lemma which can be applied to prove ${A_2}$ type conditions for small powers of positive solutions of elliptic and parabolic, degenerate and nondegenerate operators.
References
Similar Articles
Additional Information
  • © Copyright 1988 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 306 (1988), 265-276
  • MSC: Primary 35B05; Secondary 35Jxx, 35Kxx, 42B99
  • DOI: https://doi.org/10.1090/S0002-9947-1988-0927690-8
  • MathSciNet review: 927690